# SDR DALA2024061206047

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,365 hours, 23,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 3R ESCAPE SLIDE KNUCKLE KNOCKER WILL NOT EXTEND WHEN DOOR IS ARMED. CORRECTIVE ACTION: OPERATED 3R DOOR SLIDE ARMING LEVER MULTIPLE TIMES. COULD NOT DUPLICATE FAULT. OPS CHK GOOD. (0387119)
